MAUDE Adverse Event Report: CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Catalog Number AS-IFS1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Air Embolism (1697)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G3 initial awareness date was (b)(6) 2026.The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The customer reported that the device, as-ifs1, airseal ifs, 120v, was used during an unknown procedure on an unknown date when it was reported, ¿subcutaneous emphysema occurred.¿ there was no report of medical intervention or hospitalization.The procedure was completed as planned without the use of an alternate device.There was no report of malfunction for any conmed device.An ias12-100lpi, 12 mm access port & palm grip obt w/bladeless optical tip and an asm-evac1, tri-lumen filtered tube set with activated charcoal filter, were also used in the procedure.This report is being raised due to the reported injury of patient developing subcutaneous emphysema.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED
525 french rd
utica NY 13502
Manufacturer (Section G)
W.O.M. WORLD OF MEDICINE GMBH
salzufer 8, 4th floor,
berlin 10587
GM   10587
Manufacturer Contact
john berga
525 french rd.
utica, NY 13502
+1(727)399-5358
MDR Report Key25870312
Report Number1320894-2026-00181
Device Sequence Number10642964
Product Code HIF
UDI-Device Identifier10851885004587
UDI-Public(01)10851885004587(11)230927
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAS-IFS1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/04/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown